Each capsule contains: Ibuprofen 400 mg, macrogol-600, potassium hydroxide, partially dehydrated sorbitol(containing sorbitan and mannitol), gelatin, purified water, lecithin, triglycerides (medium chain), opacode black ink (iron oxide black (E172), propylene glycol, polyvinyl acetate phthalate (PVAP), macrogol-400).
The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 1 capsule up to 3 times a day, as required.
The capsules should be taken with water.
Leave at least 4 hours between doses and do not take more than 1200 mg (3 capsules) in any 24 hour period.
For oral administration and short term use only.
Not suitable for children under 12 years.
Please read the enclosed leaflet before use.
If symptoms persist for more than 10 days or if symptoms worsen, consult your doctor.
Do not exceed the stated dose.
Do not take if you have or have ever had a stomach ulcer, perforation or bleeding.
Do not take if you are allergic to ibuprofen or any other ingredient of the product.
Do not take if you are taking other NSAID painkillers, or aspirin, with a daily dose above 75 mg.
Do not take if you are in the last 3 months of pregnancy. Talk to a pharmacist or your doctor before faking this medicine if you are pregnant, breastfeeding, intolerant to some sugars, asthmatic or suffer from kidney, heart or liver problems.
Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.